Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hyperthyroid radioactive iodone treatment

Premium Questions

doctor1 MD

I had Radioactive Iodine treatment for Hyperthyroid and now appear to have a yellow tinge to my very fair skin. Is that a...

doctor1 MD

I had graves disease hyperthyroidism 27 years ago. Never felt good after radioactiveiodine treatment. Am on synthroid . Levels are...

doctor1 MD

doctor1 MD

is there treatment for colidis? ...

doctor1 MD

Myelomacia treatment. ...

Public Forum Discussions

doctor1 MD

is there treatment for lipoma? ...

doctor1 MD

doctor1 MD

and yellowness of skin. now they stopped the drugs and advising me to take radioactive iodine. i read this radioactive substance...

doctor1 MD

Hi I am a 26 year old female. Diagnosted with hyperthyroidism 8 years ago. Two years ago I was diagnosed with graves disease. and TED. Had...

doctor1 MD

I have been treated for hyperthyroidism at the age of 20 with radioactive iodine treatment and since then taking synthriod....

Mobile Questions and Answers

doctor1 MD

First get done thyroid function test to rule out hyperthyroidism. As hypothyroidism is the most common cause for hair fall. Start vitamin A...

doctor1 MD

Hi, you seem to have palmoplanter hyperhidrosis. It may be idiopathic or secondary to some cause like anxiety,DM,hyperthyroidism..etc....

doctor1 MD

no naturals, need medications.